Journal article icon

Journal article

On the growth of residually soluble groups

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024610704005757

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
71
Issue:
1
Pages:
121-132
Publication date:
2005-02-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
Source identifiers:
19752
Language:
English
Pubs id:
pubs:19752
UUID:
uuid:6c175bc8-ab51-471a-99f0-a4cb5ead5250
Local pid:
pubs:19752
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP